# SDR R61A2024062100290

- Difficulty date: May 30, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 48,007 hours, 29,690 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2024T3080
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED LEADING EDGE SKIN TOP SIDE BET L/E RIB 14-15 FOUND CRACKED. MX REPLACED DOUBLER WITH MANUFACTURED PART IAW ETD2024-0157061 CRACK .500.  MAJOR
